# SDR AALA971701

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 880501
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1635 - AFTER TAKEOFF MSP, THE LANDING GEAR HANDLE WAS RAISED NORMALLY AND BOTH MAIN GEAR RETRACTED FOLLOWED BY AN MFDU MESSAGE NOSE GEAR UNSAFE.  RECYCLED LANDING GEAR AND RAISED THE GEAR USING THE LANDING GEAR OVERRIDE SWITCH WITH ALL INDICATIONS NORMAL.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  CLEANED NOSE LANDING GEAR PROXIMITY SENSOR AND ACCOMPLISHED LANDING GEAR PROXIMITY SWITCH ELECTRONIC UNIT CHECK WITH NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
